MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Spectra WaveWriter?; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Spectra WaveWriter?; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-1160
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Codes Pain (1994); Numbness (2415); Paresthesia (4421)
Date of Event 05/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was experiencing inadequate stimulation and worsening pain.It was also stated that the patient felt numbness and tingling in the legs.The patient underwent a procedure wherein the ipg was replaced with an mri compatible device.The patient was doing well postoperatively.
 
Additional Manufacturer Narrative
Block b3: exact date approximated based on the date the manufacturer became aware of the event.

Brand Name
Spectra WaveWriter?
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50897599
Report Number3006630150-2026-07081
Device Sequence Number18831684
Product Code LGW
UDI-Device Identifier08714729951254
UDI-Public(01)08714729951254(17)210418(10)354091
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/18/2021
Device Model NumberSC-1160
Device Catalogue NumberSC-1160
Device Lot Number354091
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured04/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale